# SDR DXTA2008122303428

- Difficulty date: December 21, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N943QS
- Make and model: Cessna 750
- Aircraft serial: 7500043
- Aircraft time: 9,557 hours, 6,053 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OUTBOARD TIRE IS FLAT.  RIGHT INBOARD TIRE BLOWN. LEFT OUTBOARD TIRE HAS FLAT SPOT WITH CORDS SHOWING.
